Journal of Comprehensive Pediatrics

Published by: Kowsar

Urinary Tract Infections in Children

Parviz Ayazi 1 , * , Abolfazl Mahyar 2 , Hassan Jahani Hashemi 2 and Sodabeh Khabiri 2
Authors Information
1 Department of Pediatrics Infectious Disease, School of Medicine, Qazvin University of Medical Sciences, Parviz_Ayazi@yahoo.com, Iran
2 Department of Pediatrics Infectious Disease, School of Medicine, Qazvin University of Medical Sciences, Iran
Article information
  • Journal of Comprehensive Pediatrics: 2 (1); 9-14
  • Article Type: Research Article
  • Received: January 1, 2010
  • Accepted: January 1, 2010

To Cite: Ayazi P, Mahyar A, Jahani Hashemi H, Khabiri S. Urinary Tract Infections in Children, J Compr Ped. Online ahead of Print ; 2(1):9-14.

Abstract
© 0, Journal of Comprehensive Pediatrics. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments